×

Found 2,076 Documents (Results 1–100)

100
MathJax

Multilevel interpolation for Nikishin systems and boundedness of Jacobi matrices on binary trees. (English. Russian original) Zbl 07505216

Russ. Math. Surv. 76, No. 4, 726-728 (2021); translation from Usp. Mat. Nauk 76, No. 4, 179-180 (2021).
MSC:  47B36 41A21 65Q30
PDF BibTeX XML Cite
Full Text: DOI

On the explicit representation of polyorthogonal polynomials. (English. Russian original) Zbl 1472.41008

Russ. Math. 65, No. 4, 72-80 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 4, 80-89 (2021).
MSC:  41A21 33C45 42C05
PDF BibTeX XML Cite
Full Text: DOI

On a lower bound for the rate of convergence of multipoint Padé approximants of piecewise analytic functions. (English. Russian original) Zbl 1469.30079

Izv. Math. 85, No. 3, 351-366 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 13-29 (2021).
PDF BibTeX XML Cite
Full Text: DOI

An introduction to multiple orthogonal polynomials and Hermite-Padé approximation. (English) Zbl 1460.42041

Marcellán, Francisco (ed.) et al., Orthogonal polynomials: current trends and applications. Proceedings of the 7th EIBPOA conference, Universidad Carlos III de Madrid, Leganés, Spain, July 3–6, 2018. Cham: Springer. SEMA SIMAI Springer Ser. 22, 237-271 (2021).
MSC:  42C05 30E10 41A21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hermite-Padé polynomials and Shafer quadratic approximations for multivalued analytic functions. (English. Russian original) Zbl 1461.30089

Russ. Math. Surv. 75, No. 4, 788-790 (2020); translation from Usp. Mat. Nauk 75, No. 4, 213-214 (2020).
MSC:  30E10 41A10 41A21
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software